Journal d’Analyse Mathématique

, Volume 37, Issue 1, pp 128–144

An inverse spectral theorem and its relation to the Pompeiu problem

  • Carlos Alberto Berenstein
Article

DOI: 10.1007/BF02797683

Cite this article as:
Berenstein, C.A. J. Anal. Math. (1980) 37: 128. doi:10.1007/BF02797683
  • 97 Downloads

Copyright information

© Hebrew University of Jerusalem 1980

Authors and Affiliations

  • Carlos Alberto Berenstein
    • 1
  1. 1.Mathematics Department, and Institute for Physical Science and TechnologyUniversity of MarylandCollege ParkUSA

Personalised recommendations